# SDR CA061122003

- Difficulty date: November 21, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Piper PA-31T
- Aircraft time: 21,443 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Part number: 2937102
- Condition: Burned
- Location: De Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED PROP AND ENGINE INLET BOOTS DE-ICE SYSTEM U/S ON LT ENGINE. SYSTEM HAS BEEN INSPECTED. FOUND NO POWER FROM CB TO MAIN POWER RELAY. PLATE ASSEMBLY CIRCUIT PROTECTOR FORWARD MOUNTING LT REMOVED AND DISCOVERED THAT WIRE FROM CB BURNED OUT AT TERMINAL CONNECTION DUE OVERHEAT OF TERMINAL. OVERHEATING OF TERMINAL APPEARED TO BE DUE CORROSION OF TERMINAL AND LOST OF CONDUCTIVITY THAT INCREASE THE RESISTANCE AND GENERATE ADDITIONAL HEAT. (TC NR 20061122003)
